# SDR UALA2011080504080

- Difficulty date: August 4, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 63,733 hours, 9,251 cycles
- Engine: Pwa PW40903
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Condition: Faulty
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAT PITOT L STATUS AND EICAS MSGS.  REPLACED RELAY K30312 LEFT PROBE HEATER CONTROL RELAY PER FIM. MAT GROUND TEST PASSED. STATUS MSG DOES NOT SHOW ON LOWER EICAS HEAT PITOT L.
